# SDR BSYA2009008

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- Aircraft time: 17,436 hours
- Engine: Cont IO520C
- Engine time: 332 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: IO520C
- Part serial: 823960R
- Condition: Damaged
- Location: Left
- Part time: 332 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MKE TO STP, PILOT NOTICED LEFT ENGINE SLOWING DOWN AND OIL PRESSURE DROPPING.  SHUT THE ENGINE DOWN AND DIVERTED TO MCN.  MAINTENANCE FOUND NR 6 CYLINDER CONNECTING ROD BUSTED THROUGH THE CASE.  REMOVED AND REPLACED ENGINE.
